The students went to the hospital for ultrasound.
In Lipetsk the 29 students in fifth-eighth grades went to the hospital because of a mobile application with the ultrasound, reports “Interfax” with reference to head of the press service of the regional Ministry of internal Affairs Natalia Maslakova.
According to her, students were taken to regional hospital with the same symptoms. Some teenagers told the doctors that one of the kids downloaded an unknown mobile app with the ultrasound and turned it on during the lesson.
After five minutes of application dramatically in schoolchildren headache, they felt the weakness and nausea. As suggested by doctors, the most likely cause was the psychological impact on children, says “Interfax”.
Read also: In Russia, lame’s head to two men
The condition of the most affected students are stable, but two children with convulsions was sent to the intensive care unit. The regional investigative Committee began preliminary examination.
© 2017 – 2019, z-news.link. All rights reserved.